# SDR 96ZZZX5319

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 8682421
- Condition: Threads Cracked
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT - CRACKS IN THE NOZZLE THREADS.  THESE ARE VERY NOTICEABLE UPON ASSEMBLY WHEN BEING TORQUED, THEY TWIST OFF.  THESE TIPS COULD HAVE SEVERAL THOUSAND HOURS AND PREVIOUSLY OVERTORQUED.  A LOT OF ENGINE DAMAGE CAN BE DONE IF THESE SEPARATE IN-FLIGHT.  SUBMITTER RECOMMENDATION:  CLOSE INSPECTGION OF THREAD AREA AFTER CLEANING, BEFORE ASSEMBLY.  NOTE:  OTHER ACCESSORY SHOPS ARE ALSO FINDING THIS PROBLEM WITH CRACKING.
